# SDR V0XD201406200154

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL FROM FS 708 TO 736.05 HAS CORROSION.  BLENDED OUT CORROSION WITH .020 MATERIAL LOSS & FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-013 REV H DATED 4 JUN 2014.
